Applied Mathematics

Vol.4 No.9(2013), Paper ID 36460, 9 pages



Estimation of Location Parameter from Two Biased Samples


Leonid I. Piterbarg


Department of Mathematics, University of Southern California, Los Angeles, USA


Copyright © 2013 Leonid I. Piterbarg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

L. Piterbarg, "Estimation of Location Parameter from Two Biased Samples," Applied Mathematics, Vol. 4 No. 9, 2013, pp. 1269-1277. doi: 10.4236/am.2013.49171.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.